# SDR SIMA200608101

- Difficulty date: March 19, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Engine: Allsn AE3007A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Sensor
- Part number: 156221
- Part serial: 0335
- Condition: Ruptured
- Location: Nr 1 Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT NR 1 HYDRAULIC QUANTITY LOW LIGHT CAME ON.  QUANTITY CONTINUED TO DROP AND PRESSURE STARTED TO FLUXUATE 2900 TO 2500.  ELECTED TO DIVERT, DECLARED EMERGENCY AND LANDED.  NO OTHER PROBLEMS NOTED.  FOUND NR 1 BRAKE PRESSURE SENSOR RUPTURED AND REPLACED.  AIRCRAFT RETURNED TO SERVICE.  (K)
